# SDR IPXA2024080159841

- Difficulty date: July 17, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 41,380 hours, 20,807 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DOOR LATCH CAM GOUGED. DOT 59-002.BLENDED OUT GOUGE IN UPPER DOOR LATCH IAW SRM 51-10-02, ACCOMPLISHED STEP 1 SREO-14721-REQ001, T3F18E004V50.
